Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A general differential equation for classical polynomials


Authors: B. D. Agrawal and I. K. Khanna
Journal: Proc. Amer. Math. Soc. 22 (1969), 646-649
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0245867-8
MathSciNet review: 0245867
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245867-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society